# SDR VNAA2009092000005

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 12,832 hours, 13,519 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAILED AT 20 DEG ON TAKEOFF.  MAINTENANCE INSPECTED THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE DID AN ELECTRONIC RIG OF THE FLAP SYSTEM.  MAINTENANCE ACCOMPLISHED CHECKS PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
